MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 6113119090
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Left knee arthroplasty.Narrow sagittal saw blade broke while doctor was completing the femoral cut.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key15612123
Report Number15612123
Device Sequence Number20462729
Product Code GFA
UDI-Device Identifier04546540593290
UDI-Public(01)04546540593290(17)270401(10)22104017
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
Report Date (Section F) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6113119090
Device Catalogue Number6113-119-090
Device Lot Number22104017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/29/2022